MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550275-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Heart Failure/Congestive Heart Failure (4446)
Date of Event 03/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record of the reported device could not be conducted because the lot number was not provided.The reported patient effects of hypertension and cardiac failure are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as known patient effects of coronary procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that on the patient had a 2.75x23 mm xience sierra stent implanted on (b)(6) 2021.The patient had previously presented with hypertensive heart and heart failure.The patient was hospitalized on (b)(6) 2021 and (b)(6) 2021 with hypertensive heart / heart failure.Surgery was performed.The final patient outcome is unknown.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11921142
Report Number2024168-2021-04568
Device Sequence Number3098630
Product Code NIQ
UDI-Device Identifier08717648227196
UDI-Public08717648227196
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1550275-23
Device Catalogue Number1550275-23
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient Weight99